# SDR MASA2011051102665

- Difficulty date: May 9, 2011
- Submitted: May 11, 2011
- Operation: Air carrier
- Aircraft: N507MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10077
- Aircraft time: 21,220 hours, 14,777 cycles
- System (JASC): 5240 · Service Doors
- Part: Trim Panel
- Condition: Broken
- Location: Service Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR RT TRIM COVER PIECE BROKEN.  INSTALLED TRIM.
